# SDR SWIA202056328

- Difficulty date: December 14, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON POSITION TRANSMITTER LINK ARM HARDWARE IS CORRODED (C-CHECK) RO 2/17/2021.  REMOVED CORRODED HARDWARE, INSTALLED SERVICEABLE HARDWARE TO RT AILERON POSITION TRANSMITTER LINK ARM IAW CRJ-200 AMM 27-15-01-400-801 & CRJ-200 AMM 27-15-15-400-801.
